Open Access
Translator Disclaimer
2014 Lefschetz operator and local Langlands modulo $\ell$: the limit case
Jean-François Dat
Algebra Number Theory 8(3): 729-766 (2014). DOI: 10.2140/ant.2014.8.729

Abstract

Let K be a finite extension of p with residue field Fq, and let be a prime such that q1(mod). We investigate the cohomology of the Lubin–Tate towers of K with coefficients in F¯, and we show how it encodes Vignéras’ Langlands correspondence for unipotent F¯-representations.

Citation

Download Citation

Jean-François Dat. "Lefschetz operator and local Langlands modulo $\ell$: the limit case." Algebra Number Theory 8 (3) 729 - 766, 2014. https://doi.org/10.2140/ant.2014.8.729

Information

Received: 18 June 2013; Revised: 7 November 2013; Accepted: 10 December 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1329.11126
MathSciNet: MR3218808
Digital Object Identifier: 10.2140/ant.2014.8.729

Subjects:
Primary: 11S37
Secondary: 11F70 , 14G35

Keywords: Lefschetz operator , local Langlands , modulo $\ell$

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.8 • No. 3 • 2014
MSP
Back to Top